# SDR CALA2013103092510

- Difficulty date: October 26, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 44,134 hours, 17,174 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BELOW FWD CARGO PIT'S J-S DRIVE MOTOR, BILGE AREA, FOUND "DOOR CLOSE PRESS" HYD LINE FOAMING & DRIPPING AT SUPPORT CLAMP, YELLOW SYS.  PERFORMED RYNLOCK REPAIR ON THE HYD LINE IAW GPM 1-0-13-028 & AMM 20-23-11-300-007A.  INSTALLED REPAIRED HYD LINE, LEAK CHECKED GOOD IAW AMM 20-23-11-911-001A.
